Alert archive / Mississippi / Tornado Warnings in 2019
Tornado Warning 83, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Jul 14, 2019, 5:07 AM CDT for Forrest County, Jones County, Mississippi. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2019, 5:07 AM CDT (10:07 UTC)
- Expired
- Jul 14, 2019, 6:01 AM CDT
- In force
- 54 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Forrest County, MS, Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 99 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 5:24 AM CDT | TSTM WND DMG | 2 Ne Moselle, MS | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 2 NE MOSELLE. MULTIPLE TREES DOWN ON THE INTERSECTION OF JOSH ROAD AND MOSELLE OAK GROVE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 10.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
236
WFUS54 KJAN 141007
TORJAN
MSC035-067-141115-
/O.NEW.KJAN.TO.W.0083.190714T1007Z-190714T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
507 AM CDT Sun Jul 14 2019
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Northeastern Forrest County in southeastern Mississippi...
Western Jones County in southeastern Mississippi...
* Until 615 AM CDT.
* At 507 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Petal, moving north at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Eastabuchie around 515 AM CDT.
Moselle around 525 AM CDT.
Ellisville around 535 AM CDT.
Laurel around 540 AM CDT.
Other locations impacted by this tornadic thunderstorm include Soso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3180 8937 3181 8919 3134 8919 3134 8930
TIME...MOT...LOC 1007Z 176DEG 26KT 3138 8925
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
NF4 follow-up statements
980
WWUS54 KJAN 141022
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
522 AM CDT Sun Jul 14 2019
MSC035-141032-
/O.CAN.KJAN.TO.W.0083.000000T0000Z-190714T1115Z/
Forrest MS-
522 AM CDT Sun Jul 14 2019
...THE TORNADO WARNING FOR NORTHEASTERN FORREST COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3180 8937 3181 8919 3146 8919 3145 8932
TIME...MOT...LOC 1022Z 173DEG 26KT 3149 8927
$$
MSC067-141115-
/O.CON.KJAN.TO.W.0083.000000T0000Z-190714T1115Z/
Jones MS-
522 AM CDT Sun Jul 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR WESTERN
JONES COUNTY...
At 522 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Moselle, or 8 miles southwest of Ellisville, moving
north at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Ellisville around 535 AM CDT.
Laurel around 540 AM CDT.
Other locations impacted by this tornadic thunderstorm include Soso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3180 8937 3181 8919 3146 8919 3145 8932
TIME...MOT...LOC 1022Z 173DEG 26KT 3149 8927
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
NF119
WWUS54 KJAN 141036
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
536 AM CDT Sun Jul 14 2019
MSC067-141115-
/O.CON.KJAN.TO.W.0083.000000T0000Z-190714T1115Z/
Jones MS-
536 AM CDT Sun Jul 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
NORTHWESTERN JONES COUNTY...
At 536 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Ellisville, moving north at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Jones County, including the following locations... Soso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3180 8937 3181 8919 3169 8920 3163 8923
3158 8926 3157 8934
TIME...MOT...LOC 1036Z 173DEG 28KT 3161 8929
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
NF417
WWUS54 KJAN 141049
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
549 AM CDT Sun Jul 14 2019
MSC067-141115-
/O.CON.KJAN.TO.W.0083.000000T0000Z-190714T1115Z/
Jones MS-
549 AM CDT Sun Jul 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
NORTHWESTERN JONES COUNTY...
At 549 AM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles west of Laurel, moving north at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Jones County, including the following locations... Soso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3180 8937 3181 8919 3169 8920 3167 8921
3166 8935
TIME...MOT...LOC 1049Z 175DEG 28KT 3171 8930
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
NF358
WWUS54 KJAN 141101
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
601 AM CDT Sun Jul 14 2019
MSC067-141111-
/O.CAN.KJAN.TO.W.0083.000000T0000Z-190714T1115Z/
Jones MS-
601 AM CDT Sun Jul 14 2019
...THE TORNADO WARNING FOR NORTHWESTERN JONES COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.
LAT...LON 3180 8937 3181 8919 3169 8920 3167 8921
3166 8935
TIME...MOT...LOC 1059Z 176DEG 26KT 3180 8931
$$
NFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jul 14, 4:56 AM CDT, 11 minutes earlier.
Area forecast discussion, Jul 14, 4:56 AM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
456 AM CDT Sun Jul 14 2019
.DISCUSSION...
Through Monday:
Overview - The center of Tropical Storm Barry is now over western
Louisiana near Toledo Bend Reservoir, drifting northward this
early morning. Deepest convection remains displaced south of the
center over the warm Gulf waters, but we are finally seeing
cooling cloud tops with heavier rain bands making it well inland
along convergent bands extending roughly along I-55 and from
Vermillion Bay northward to near Alexandria. Through today, these
rain bands will continue to train northward across the area with
multiple swaths of heavier rainfall resulting in flash flooding.
Barry will continue northward into Arkansas tonight and Monday,
with rain bands becoming increasingly SW/NE oriented. While
overall coverage will likely decrease, the potential for locally
heavy rain will persist as there will still be a tendency for
these rain bands to train over the same areas. There will also be
a trend by Monday toward greater coverage over the northern half
of the area, with rain chances decreasing over the south.
While flooding impacts have been slow to materialize thus far, it
is important to note that the worst part of this system has yet
to reach our area. Strong potential still exists for localized
areas of significant flash flooding.
Additional details on impacts follow...
Flash Flood Threat - A Flash Flood Watch remains in effect
areawide. There has been a continued trend toward the highest
amounts occurring farther over the western portion of the forecast
area, with lesser amounts closer to the AL state line. With less
rainfall occurring last night, there has also been a downward
trend in storm totals. For this forecast, we opted to use the HREF
mean QPF as a starting point for where to place the highest
forecast amounts and advertise the greatest impacts. Storm totals
were tweaked down a bit across the board, but given the potential
for training rain bands in a tropical airmass, I want to underline
that some of the locally higher-end rainfall amounts may still
occur, even in the areas farther east where lesser average totals
are expected. This trend toward somewhat lower storm totals does
not mean we are out of the woods yet.
Gradient Wind Threat - The Wind Advisory for northeast Louisiana
and southwest Mississippi will be continued through this morning.
Overnight, winds have gusted to as high as 41 mph at Natchez, 37
at Alexandria, and 36 mph at Vidalia. Given the persistence of
these gusts and rain soaked soils, numerous trees have been downed
in these areas and scattered power outages have resulted. It is
worth noting that gusty winds will remain possible across a good
chunk of Northeast LA and the Delta through into this afternoon.
While this isn't currently addressed in the HWO/graphics, this is
something we will monitor through the day - especially given the
greater impact with soaked soils.
Severe Storm Threat - Potential for brief tornadoes remains
over the entire area today. We did have a few tornado warnings
late last night as sufficient instability still existed,
coinciding with enhanced low level shear associated with Barry.
With the decrease in instability early this morning, that threat
has decreased for now. During the day today, the greatest
potential for any of these brief tornadoes will come in areas
where we can get a few breaks in the cloud deck allowing for
greater instability. Storm relative helicity remains high across
much of the area. A similar theme will carry over into Monday,
though the threat will be limited more toward the northern half of
the forecast area as the greater low level shear pulls northward
with the remnant low. /DL/
Monday night through Saturday: come Monday evening the remnants
of Barry are expected to be over northern Arkansas maintaining
potential for heavy rainfall over our northwest zones. The
remnants of Barry will continue to lift out to the northeast
across the mid Mississippi River valley Tuesday shifting the
potential for heavy rainfall north of our CWA but, it will take
until late Wednesday before the rain associated with Barry leaves
our northeast and high pressure builds back across our region. The
chance for rain and associated cloud cover will keep daytime
temperatures below normal through Wednesday while overnight lows
continue above normal. Thursday surface ridging will continue to
nose across the southeast states from the east while mid level
ridging spreads over the region from the west. A moist airmass
will remain in place with PWATs between an inch and three quarters
to two inches. It will be hard to rule out isolated storms in the
east and south during peak heating but the remainder of the CWA
should be dry. As temperatures top back out in the low to mid 90s,
peak heat index values will be near 105 in the west each
afternoon. Models differ with the GFS dropping a frontal boundary
into our area Saturday but consensus suggests the heat will
continue building into Saturday raising concern for a possible
heat advisory for a portion of our area. /22/
&&
.AVIATION...
06Z TAF discussion:
Broad areas of SHRA continue to spread across the region in
association with Tropical Storm Barry. MVFR (to as low as IFR)
ceilings exist across much of the area, and this will continue to
be the case through the TAF period as Barry slowly lifts northward
across LA. Periods of +RA within rain bands associated with Barry
may bring temporary visibility reductions as well. SE/E winds will
be gusty at times, particularly across the ArkLaMiss Delta and
closer to the center of the system around HEZ. /DL/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 76 74 82 72 / 100 91 85 34
Meridian 80 74 83 74 / 85 75 75 24
Vicksburg 75 74 82 75 / 100 100 84 43
Hattiesburg 80 74 84 74 / 80 73 72 21
Natchez 77 74 82 74 / 100 95 86 32
Greenville 74 73 81 74 / 100 100 88 62
Greenwood 76 73 81 75 / 100 100 88 58
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Monday morning for MSZ018-019-025>066-
072>074.
Wind Advisory until 10 AM CDT this morning for MSZ059>061.
LA...Flash Flood Watch through Monday morning for LAZ007>009-015-016-
023>026.
Wind Advisory until 10 AM CDT this morning for LAZ023>026.
AR...Flash Flood Watch through Monday morning for ARZ074-075.
&&
DL/22Hazardous weather outlook, Jul 14, 4:16 AM CDT, 51 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 416 AM CDT Sun Jul 14 2019 ARZ074-075-MSZ018-019-025>029-032-034>038-042>045-048>051-054>057- 062>066-072>074-150930- Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll- Montgomery-Webster-Choctaw-Washington-Humphreys-Holmes-Attala- Winston-Yazoo-Madison MS-Leake-Neshoba-Hinds-Rankin-Scott-Newton- Copiah-Simpson-Smith-Jasper-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar-Forrest- 416 AM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, east central Mississippi, north central Mississippi, northwest Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible today and will remain possible this evening. (https://www.weather.gov/images/jan/graphicast/2.png) Several rounds of very heavy rain will lead to areas of flash flooding becoming likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Monday generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/2.png) Flash flooding will remain possible across the region Monday as the remnants of Tropical Storm Barry moves away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday. MSZ030-031-033-039-046-052-058-150930- Clay-Lowndes-Oktibbeha-Noxubee-Kemper-Lauderdale-Clarke- 416 AM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of east central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible today and will remain possible this evening. (https://www.weather.gov/images/jan/graphicast/2.png) Several rounds of heavy rain may lead to localized flash flooding especially in low lying and urban areas through tonight. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Monday generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/2.png) Flash flooding will remain possible across the region Monday as the remnants of Tropical Storm Barry moves away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday. LAZ007>009-015-016-025-MSZ040-041-047-053-150930- Morehouse-West Carroll-East Carroll-Richland-Madison LA-Tensas- Issaquena-Sharkey-Warren-Claiborne- 416 AM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of northeast Louisiana, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Significant TIMING...Today through Tonight Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible today and will remain possible this evening. (https://www.weather.gov/images/jan/graphicast/2.png) Widespread flash flooding is likely and significant flooding is possible through tonight. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Monday generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/2.png) Flash flooding will remain possible across the region Monday as the remnants of Tropical Storm Barry moves away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday. LAZ023-024-026-MSZ059-060-150930- Franklin LA-Catahoula-Concordia-Jefferson-Adams- 416 AM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Significant TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible today and will remain possible this evening. (https://www.weather.gov/images/jan/graphicast/2.png) Widespread flash flooding is likely and significant flooding is possible through tonight. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph today. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Monday generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/2.png) Flash flooding will remain possible across the region Monday as the remnants of Tropical Storm Barry moves away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday. MSZ061-150930- Franklin MS- 416 AM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible today and will remain possible this evening. (https://www.weather.gov/images/jan/graphicast/2.png) Several rounds of very heavy rain will lead to areas of flash flooding becoming likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph today. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Monday generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/2.png) Flash flooding will remain possible across the region Monday as the remnants of Tropical Storm Barry moves away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. *NON-THUNDERSTORM WINDS* Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph or greater. Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph. Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph. Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Jul 14, 3:24 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
324 AM CDT SUN JUL 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM NON-TSTM WND DMG NATCHEZ 31.55N 91.39W
07/14/2019 ADAMS MS EMERGENCY MNGR
NUMEROUS TREES DOWNED ACROSS ADAMS COUNTY,
INCLUDING ALONG CRANFIELD RD, PALESTINE RD,
OLD HWY 84, LOWER WOODVILLE RD, PINEMOUNT
RD, AND DUMAS DR.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 9:21 PM CDT | Special Weather Statement | JAN | Jefferson Davis, Marion | 24 min |
| Jul 13, 9:34 PM CDT | Tornado Warning | JAN | Jefferson Davis, Marion | 17 min |
| Jul 13, 10:18 PM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar | 42 min |
| Jul 13, 10:38 PM CDT | Tornado Warning | JAN | Covington, Jones | 32 min |
| Jul 13, 11:22 PM CDT | Tornado Warning | JAN | Smith | 23 min |
| Jul 14, 12:56 AM CDT | Tornado Warning | JAN | Jasper, Smith | 49 min |
| Jul 14, 4:21 AM CDT | Flash Flood Warning | JAN | Hinds, Madison | 3 hr |
| Jul 14, 6:06 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 3 hr |
| Jul 14, 6:21 AM CDT | Tornado Warning | JAN | Forrest, Jones | 21 min |
| Jul 14, 7:06 AM CDT | Flash Flood Warning | JAN | Jasper, Jones, Smith | 3 hr |
| Jul 14, 8:59 AM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Jul 14, 9:51 AM CDT | Flash Flood Warning | JAN | Jasper, Jones | 3 hr |
| Jul 14, 11:13 AM CDT | Flash Flood Warning | JAN | Covington, Lamar | 6 hr |
| Jul 14, 11:29 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 46 min |
| Jul 14, 11:38 AM CDT | Special Weather Statement | JAN | Clarke | 22 min |
| Jul 14, 11:42 AM CDT | Tornado Warning | JAN | Clarke | 31 min |
| Jul 14, 12:12 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson, Lincoln | 48 min |
| Jul 14, 12:13 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 62 min |
| Jul 14, 12:19 PM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Jul 14, 12:24 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 36 min |
| Jul 14, 12:37 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Marion, Simpson | 31 min |
| Jul 14, 12:49 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 14 min |
| Jul 14, 12:55 PM CDT | Flash Flood Warning | JAN | Jasper, Jones | 5 hr |
| Jul 14, 12:55 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 50 min |
| Jul 14, 2:24 PM CDT | River Flood Warning | JAN | Leake | 4 days |
| Jul 14, 3:08 PM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Jul 14, 3:29 PM CDT | Special Weather Statement | JAN | Hinds | 31 min |
| Jul 14, 3:59 PM CDT | Special Weather Statement | JAN | Copiah, Lincoln | 31 min |
Nearby
Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.